Effective results on the Skolem Problem for linear recurrence sequences

Min Sha

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, given a simple linear recurrence sequence of algebraic numbers, which has either a dominant characteristic root or exactly two characteristic roots of maximal modulus, we give some explicit lower bounds for the index beyond which every term of the sequence is non-zero. It turns out that this case covers almost all such sequences whose coefficients are rational numbers.

Original languageEnglish
Pages (from-to)228-249
Number of pages22
JournalJournal of Number Theory
Volume197
DOIs
Publication statusPublished - Apr 2019

Keywords

  • Height
  • Linear form in logarithms
  • Linear recurrence sequence
  • The Skolem Problem

Fingerprint Dive into the research topics of 'Effective results on the Skolem Problem for linear recurrence sequences'. Together they form a unique fingerprint.

Cite this